# SDR MASA2011082403553

- Difficulty date: August 23, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N924FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15024
- Aircraft time: 18,437 hours, 14,653 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD F/A FLASHLIGHT INOP.  R2 BATTERY.
